# SDR UIEA2019102205775

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,052 hours, 17,354 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENGINE CONTROL EICAS AFTER ENGINE START.( C/W FIM 73-21 FT 878 (PIMU BITE), NO MESSAGES PRESENT ON PIMU. RAN LEFT ENGINE WITH NO ISSUES NOTED. COULD NOT DUPLICATE IAW AMM 71-00-00.  )
